Header menu link for other important links
M-matrix and inverse M-matrix extensions
, McDonald J.J., Nandi R., Sushmitha P., Tsatsomeros M.J., Wendler E., Wendler M.
Published in De Gruyter Open
Volume: 8
Issue: 1
Pages: 186 - 203
A class of matrices that simultaneously generalizes the M-matrices and the inverse M-matrices is brought forward and its properties are reviewed. It is interesting to see how this class bridges the properties of the matrices it generalizes and provides a new perspective on their classical theory. © 2020 J.J. McDonald et al.
About the journal
JournalSpecial Matrices
PublisherDe Gruyter Open
Open AccessNo